I am tapering off suboxone after over a year of two 8mg a day. I am down to 1/4 tablet and have stopped. Been four days and dont feel well, anxiety, sweat, cold etc.. Will Withdrawal Ease tablets they sell on-line help me?? I must be able to function(single mom with very physical job). I had counseling up to this point. On my own now. Must get thru this somehow someway!! Help please.
24 Mar 2012
Hi there, I wish I had a better answer for you. I have been taking the withdrawal ease for a few days and have two days off opiates. I think it has helped as I have not been terribly sick. Have you researched the Thomas recipe. I know they recommend a vitamin to take to help with lack of energy. I hope this helps, as I am a mother of a 6 yr old and 14 month old so I truly understand the need to keep up
24 Mar 2012
Hi. The man who came up with the "withdrawal ease" seems to really understand suboxone/subutex, (buprenorphine) withdrawals so after reading everything he wrote about the detox I was a little skeptical. If someone is trying to sell you something they will make it sound like a miracle but then after reading the ingredients, they were all the same vitamins/minerals that the doctor sent me home with after 11 days of cold turkey detox in a hospital. They never forced me to take anything I didn't want and because I tend to get sick if I take too many vitamins (which I had no choice when I was pregnant over 21 years ago). The addiction Dr. at the hospital did blood work on me and also my room mate and found that we both had such low levels of vitamin D and also told us that most opiate addicts have very low vitamin D level which may be the cause for addiction or was caused by the addiction. I agreed to take it but only in liquid form.
It's been over a year since I came home from that indescribable experience that only brought me back to the suboxone. I do not believe that most doctor's who prescribe buprenorphine have no idea what they are doing to people by keeping them on it for maintenance. They also seem to not know how to get a person off of this drug. It's very scary to listen to a doctor that thinks they know what's going on. I'm thinking about going away again but to somewhere that specializes in buprenorphine withdrawals. I'm very scared and also don't want to throw our money away and not get helped. If that doctor in the hospital knew what he was talking about he should have told me that it takes at least 8 weeks of withdrawals and then possibly up to a year of paws (post acute withdrawal syndrome) which can be very hard because you need to take care of yourself by excercising and doing whatever you can to get your brain receptor's to work again on their own. Don't be afraid of buying the withdrawal ease. It can't hurt you and may very well help you. I never stuck to taking the vitamins and minerals that I was told to take except for the vitamin D which had to be given to me by prescription and then after 2 weeks I went for a follow up to see if it was normal. My vitamin B level is low and I'm very tired but seeing a good doctor who is checking everything she can. I had a mammogram and bone density test taken last week and they did blood work and I am scheduled for an ultra sound next week (to make sure I don't have any polyps growing in my uterus) which I actually did many many years ago and never followed up. I also need a colonoscopy. I'm also looking for a very good psychologist. If you want me to give you the names of all the vitamins and minerals I was told to take I can do that and then you can either buy them over the counter or just buy the withdrawal ease. Please keep in touch and I hope you feel better very soon! Larsy (Hugs to You)!
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Suboxone (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How much does the length of time have to do with severity of withdrawals, even with tapering. I've heard if you start tapering after 1 weeks ...
1 answer • 26 Feb 2010
This is our first post to this site. Just started searching the net for help when our doctor was not able to help my wife with this detox process. ...
3 answers • 6 Sep 2010
This is my first time posting. I took norcos upwards of 6 yrs. got up to 30-40 a day. Was put on suboxone, took it for 30 days tapering down pretty ...
3 answers • 20 Dec 2011
My doctor gave me 15 tramadol for my stress fractures in my back. I am currently tapering suboxone at .5 mg. Will this tramadol help me with the WD ...
2 answers • 1 Mar 2012
Has anyone heard of useing Tramadol for suboxone withdrawal? I went to my sub. doc last week and was
... talking to him about tapering and wd. I,ve started the taper. I told what I,ve read on here and other sites about the bad experiences people have ...
2 answers • 19 Apr 2012